# SDR FDEA201006302283

- Difficulty date: June 30, 2010
- Submitted: July 1, 2010
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 35,953 hours, 31,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R537B1054206
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 4L IS CORRODED AT 4 EA LOCATIONS FROM FR 33 TO FR 38.1 APPROX 6 SQ IN.   REMOVED CORROSION IAW SRM 51-74-10, CHECKED LIMITS IAW SRM 53-10-16, FIG   101, FOUND TO BE OUT OF LIMITS.  REPAIRED SEAT TRACK 4L IAW SRM 53-10-16, FIG 208, PG 247/248.
